# SDR DALA2015040602666

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1269-1288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT TIE TRACK BETWEEN BS 1269 TO 1288 AT AFT CARGO COMPARTMENT.  TASK 53-100-19.  REMOVED, FABRICATED AND INSTALLED REPAIR PART IAW SRM 53-40-01, 51-30-02 AND 51-10-05.
